# SDR CZMA061349

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911BE
- Make and model: Bell 412
- Aircraft serial: 36018
- System (JASC): 3411 · Pitot/Static System
- Part: Fitting
- Part number: 412075719101
- Condition: Defective
- Location: Static Port
- Part time: 4,386 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, NUT SECURING COVER TO THE THIRD STATIC PORT ON COPILOT'S SIDE WAS REMOVED TAKING THE THREADS OF THE STATIC PORT WITH IT.  THE NUT IS A STAINLESS STEEL ELASTIC STOP NUT INSTALLED ON A SOFT ALUMINUM STATIC PORT. THIS MATERIAL COMBINATION LEADS TO THE EVENTUAL DESTRUCTION OF THE STATIC PORT AND CONSIDERABLE COST IN REPLACING SAME.  PILOT SIDE WAS ALSO DAMAGED, BUT REPAIRED USING APPROPRIATE TOOLING DIE.  (1/4 28).  NON-LOCKING WINGNUTS WITH LOCK WASHERS HAVE BEEN INSTALLED TO ALLEVIATE FURTHER DAMAGE, ALTHOUGH THIS IS CONTRARY TO THE BHT IPC.   REPLACED STATIC PORT (FITTING) WITH NEW PART FROM BHT.
